P-adic Spaces of Continuous Functions I
Annales mathématiques Blaise Pascal, Volume 15 (2008) no. 1, p. 109-133

Properties of the so called θ o -complete topological spaces are investigated. Also, necessary and sufficient conditions are given so that the space C(X,E) of all continuous functions, from a zero-dimensional topological space X to a non-Archimedean locally convex space E, equipped with the topology of uniform convergence on the compact subsets of X to be polarly barrelled or polarly quasi-barrelled.

DOI : https://doi.org/10.5802/ambp.242
Classification:  46S10,  46G10
Keywords: Non-Archimedean fields, zero-dimensional spaces, locally convex spaces
@article{AMBP_2008__15_1_109_0,
     author = {Katsaras, Athanasios},
     title = {P-adic Spaces of Continuous Functions I},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {15},
     number = {1},
     year = {2008},
     pages = {109-133},
     doi = {10.5802/ambp.242},
     mrnumber = {2418016},
     zbl = {1158.46050},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_2008__15_1_109_0}
}
Katsaras, Athanasios. P-adic Spaces of Continuous Functions I. Annales mathématiques Blaise Pascal, Volume 15 (2008) no. 1, pp. 109-133. doi : 10.5802/ambp.242. http://www.numdam.org/item/AMBP_2008__15_1_109_0/

[1] Aguayo, J.; De Grande-De Kimpe, N.; Navarro, S. Zero-dimensional pseudocompact and ultraparacompact spaces, p-adic functional analysis (Nijmegen, 1996), Dekker, New York (Lecture Notes in Pure and Appl. Math.) Tome 192 (1997), pp. 11-17 | MR 1459198 | Zbl 0888.54026

[2] Aguayo, J.; Katsaras, A. K.; Navarro, S. On the dual space for the strict topology β 1 and the space M(X) in function space, Ultrametric functional analysis, Amer. Math. Soc., Providence, RI (Contemp. Math.) Tome 384 (2005), pp. 15-37 | MR 2174775 | Zbl 1104.46046

[3] Bachman, George; Beckenstein, Edward; Narici, Lawrence; Warner, Seth Rings of continuous functions with values in a topological field, Trans. Amer. Math. Soc., Tome 204 (1975), pp. 91-112 | Article | MR 402687 | Zbl 0299.54016

[4] Katsaras, A. K. The strict topology in non-Archimedean vector-valued function spaces, Nederl. Akad. Wetensch. Indag. Math., Tome 46 (1984) no. 2, pp. 189-201 | MR 749531 | Zbl 0548.46059

[5] Katsaras, A. K. Bornological spaces of non-Archimedean valued functions, Nederl. Akad. Wetensch. Indag. Math., Tome 49 (1987) no. 1, pp. 41-50 | MR 883366 | Zbl 0628.46077

[6] Katsaras, A. K. On the strict topology in non-Archimedean spaces of continuous functions, Glas. Mat. Ser. III, Tome 35(55) (2000) no. 2, pp. 283-305 | MR 1812558 | Zbl 0970.46049

[7] Katsaras, A. K. Separable measures and strict topologies on spaces of non-Archimedean valued functions, Bull. Belg. Math. Soc. Simon Stevin, Tome 9 (2002) no. suppl., pp. 117-139 | MR 2232644 | Zbl 1107.46052

[8] Schikhof, W. H. Locally convex spaces over nonspherically complete valued fields. I, II, Bull. Soc. Math. Belg. Sér. B, Tome 38 (1986) no. 2, p. 187-207, 208–224 | MR 871313 | Zbl 0615.46071

[9] Van Rooij, A. C. M. Non-Archimedean functional analysis, Marcel Dekker Inc., New York, Monographs and Textbooks in Pure and Applied Math., Tome 51 (1978) | MR 512894 | Zbl 0396.46061